Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 490, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 26, 2023, 3:59 PM MDT for El Paso County, Colorado. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2023, 3:59 PM MDT (21:59 UTC)
- Expired
- Jul 26, 2023, 4:17 PM MDT
- In force
- 18 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.0 hours before the alert went out and 381 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 2677 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
345
WUUS55 KPUB 262159
SVRPUB
COC041-262230-
/O.NEW.KPUB.SV.W.0490.230726T2159Z-230726T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
359 PM MDT Wed Jul 26 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central El Paso County in east central Colorado...
* Until 430 PM MDT.
* At 358 PM MDT, severe thunderstorms were located along a line
extending from 8 miles south of Ramah to 6 miles north of Rush to
near Yoder, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3897 10405 3871 10405 3876 10415 3883 10419
3898 10417 3900 10406
TIME...MOT...LOC 2158Z 300DEG 22KT 3900 10413 3893 10411 3883 10417
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe2 follow-up statements
203
WWUS55 KPUB 262207
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
407 PM MDT Wed Jul 26 2023
COC041-262230-
/O.CON.KPUB.SV.W.0490.000000T0000Z-230726T2230Z/
El Paso CO-
407 PM MDT Wed Jul 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...
At 407 PM MDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Ramah to 9 miles northeast of
Yoder to near Rush, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3874 10405 3876 10410 3890 10414 3899 10409
3899 10406 3897 10405
TIME...MOT...LOC 2207Z 300DEG 22KT 3898 10408 3891 10406 3881 10412
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe347
WWUS55 KPUB 262217
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
417 PM MDT Wed Jul 26 2023
COC041-262227-
/O.CAN.KPUB.SV.W.0490.000000T0000Z-230726T2230Z/
El Paso CO-
417 PM MDT Wed Jul 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EL PASO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
LAT...LON 3874 10405 3876 10410 3890 10414 3899 10409
3899 10406 3897 10405
TIME...MOT...LOC 2215Z 300DEG 22KT 3895 10402 3888 10400 3878 10406
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:52 PM MDT, 7 minutes earlier.
Area forecast discussion, Jul 26, 3:52 PM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 352 PM MDT Wed Jul 26 2023 .SHORT TERM...(This evening through Thursday) Issued at 314 PM MDT Wed Jul 26 2023 Key Messages: 1) Strong to severe thunderstorms possible this evening southeast plains with a similar scenario expected for Thursday. Westerly flow aloft will continue to bring increasing mid and high level monsoon moisture across southern Colorado with elevated CAPE and inverted V soundings favoring damaging wind gusts 60+ mph as storms move off the mountains and across the adjacent lower elevations. DCAPE across the plains will remain quite high...in the 1500+ J/kg range. In spite of that, some storms have been capable of producing locally heavy rainfall given the subtly increasing PWATs within the modest monsoon plume, especially where outflow boundary interactions occur. As storms move east into the southeast plains, better low level moisture and higher elevated CAPE will allow for hail over 1 inch in diameter as they propagate into a more favorable environment...however they are likely to become quickly outflow dominant given the dry subcloud layer. Stronger flow aloft to the north will keep the best deep layer shear to the north of highway 50, where the best chance for severe storms will continue into this evening. Thunderstorms will diminish towards 9 PM. A similar pattern exists for Thursday with a subtle increase in PWATs. Surface winds look a little more westerly tomorrow which may keep higher CAPE farther to the east of the I-25 corridor counties. Again, gusty outflow winds to 50-60 mph could occur anywhere across southern CO given the inverted V soundings. A hail risk will exist for the eastern most plains counties where CAPEs will be greatest in the late afternoon and early evening. The mountains will see an uptick in thunderstorm chances as well, with pockets of heavy rainfall possible, though these are expected to remain localized as storm motions should be a respectable speed...to the east at 20 to 25 mph. This should reduce but not eliminate the risk of flash flooding on burn scars. Given more convective cloud cover, temperatures tomorrow will be cooler which should limit the duration and coverage of Heat Advisory criteria. Therefore no highlights will be issued as clouds will likely offset the heat some. Didn't stray far from model blends for high temperatures. -KT .LONG TERM...(Thursday night through Wednesday) Issued at 314 PM MDT Wed Jul 26 2023 Key messages: 1) Strong to severe thunderstorms will be possible Thursday evening, mainly over the far eastern plains. Main threats will be strong gusty winds of 60 mph or greater and hail up to 2 inches in diameter. 2) Afternoon storms over the mountains and evening storms over the plains will be possible from Friday through Saturday. Severe storms will be possible over the eastern plains. 3) Afternoon and evening thunderstorms will be more confined over the mountains from Sunday through Tuesday, and drier over the eastern plains. 4) Afternoon and evening thunderstorms will have more widespread coverage next Wednesday with a better chance of precip over the plains. 5) Overall temperature trend will be a slight cooldown but remaining above the seasonal average through next Tuesday. Then, notably cooler next Wednesday, and slightly below the seasonal average. Detailed discussion: Thursday night... Stronger, and potentially severe thunderstorms, will be possible tomorrow evening, mainly over the far eastern plains. The latest CAM model data suggests that most of the storms over the far eastern plains will likely begin to merge by around this time which could morph into a linear echo wave pattern (LEWP) towards the later evening hours. If this comes to fruition, there could be a very strong and gusty FFD ahead of it, which may produce straight-line damaging winds greater than 60 mph. The HRRR picks up on this the best, with severe strength winds moving through Bent and Prowers County right around 6 PM, and then through eastern Kiowa County between 7 and 8 PM. In addition, there will also be very high areas of DCAPE, greater than 2000 J/kg over the far eastern plains between 6 to 8 PM, therefore storms that move into this environment, which could also aid in the production of very strong outflow winds that could be in excess of 70 mph. Other threats will be large and damaging hail of possibly 2 inches or greater in diameter. The NAM 3km and WRF-ARW are also picking up on some areas of very high 0-1 km SRH along the leading line of the convection of nearly 400 m2s2, so there also exists the possibility of a few landspouts or even an isolated weak tornado or two, especially embedded within the LEWP. As the evening progresses and the lower levels continue to become more stabilized, any remaining storm should begin to weaken and dissipate with all precip likely coming to an end over the CWA by midnight. Lows will drop mid to upper 60s over the plains, and generally be in the upper 40s and 50s for high country. Friday through Saturday... Models continue to display that the overall longwave pattern will not see much change through the course of this period in the forecast. A well-established ridge over the Colorado will nearly remain stationary with only a slight weakening in the ridge as it slowly propagates towards the east. There will be slightly drier air in place on Friday, but then increasing moisture in the mid-levels on Saturday as the monsoonal pattern continues to become more pronounced and the southwesterly flow over Arizona helps to advect moisture over Colorado with the characteristics of a "dirty ridge." Orographic lifting, with the monsoonal moisture will allow for the development of convection over the higher terrain by early afternoon and then the southwest to westerly flow will force storms to move off the mountains and into the I-25 corridor by late afternoon. There will also continue to be higher dewpoints and more instability further east which will cause storms the move over these areas by later during the evening to become stronger to severe for Friday as some higher dewpoints and better instability remain in place. As the ridge continues to slightly weaken overhead and propagate further east, it will allow for temperatures to only slightly cool for both days, but remain above the seasonal average for most areas. Plains will remain the hottest, where there will also be downsloping westerly winds in place. Many locations over the plains will top the 100 degree mark for Friday, but should remain in the 90s by Saturday. Sunday through Wednesday... The ridge will establish itself with the position of the upper level high being centered over Kansas/Oklahoma by Sunday. This will keep the monsoonal moisture plume along with development of afternoon and evening thunderstorms more confined to the mountains with the mid level flow being more southerly rather than westerly. There could be a few storms that make it out into the adjacent plains but the majority of the plains, and especially the eastern plains should remain mostly dry through Tuesday. On Wednesday, there is some general agreement between the deterministic models of an upper level low propagating northeastward from Baja California towards the great basin, although the timing of this differs between the models. This could help influence and increase in the coverage of thunderstorms over the region depending on whether this materializes and how this low tracks. Models have been consistent in showing this feature, although it is still subject to change since it is a week out. PWAT values with ensembles have been displaying an uptick in precip over the area as well. This approaching trough will also help to cool temperatures below the seasonal average on Wednesday. -Stewey && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 314 PM MDT Wed Jul 26 2023 Thunderstorms will be possible at the terminals through early evening before activity pushes eastward. The main risk will transition from VCTS to outflow dominated winds 20 to 30 kts before winds subside during the 02-04z timeframe. Expect clearing skies with VFR conditions overnight. Thunderstorms will redevelop over the mountains around 18z and spread off into the adjacent valleys and plains during the afternoon. Erratic gusty outflow winds will be possible at all three terminals Thursday afternoon and VCTS will likely be necessary for all three terminals after 20-21z. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for COZ069>071-087-088. && SHORT TERM...KT LONG TERM...STEWARD AVIATION...KT
Hazardous weather outlook, Jul 26, 11:48 AM MDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1148 AM MDT Wed Jul 26 2023 COZ058>089-093>099-271800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1148 AM MDT Wed Jul 26 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Dangerously high temperatures are expected again today, especially across the San Luis Valley and the southern I-25 corridor. Increased chances for showers and thunderstorms are expected this afternoon and into this evening as well, with the main risks being damaging winds, hail up to 1 inch, and frequent lightning. Highest chances for damaging winds and hail will exist along and east of a Colorado Springs to Pueblo line. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Another day of shower and thunderstorm development across the mountains, mountain valleys, and portions of the plains is expected Thursday afternoon and evening. An isolated severe threat is also possible, especially for areas along and east of a Colorado Springs to Pueblo line. Thunderstorm chances continue Friday and Saturday, with an increased potential for localized flash flooding on Saturday. Daily thunderstorm chances continue over and near the mountains late in the weekend into the early part of next week. The risk of heavy rainfall and at least localized flash flooding will increase during this time. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, Jul 26, 1:11 PM MDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
111 PM MDT Wed Jul 26 2023
COZ084-261945-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
111 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of north central El
Paso County through 145 PM MDT...
At 110 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 24 miles northeast of Colorado Springs, moving east at 15
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calhan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3903 10431 3906 10459 3913 10459 3913 10431
TIME...MOT...LOC 1910Z 262DEG 14KT 3910 10452
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, Jul 26, 1:27 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
127 PM MDT Wed Jul 26 2023
COZ065-066-069-262000-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
127 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of north central Rio
Grande and south central Saguache Counties through 200 PM MDT...
At 127 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of La Garita, or 37 miles northwest of Alamosa, moving
east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Garita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3774 10645 3784 10650 3797 10625 3776 10614
TIME...MOT...LOC 1927Z 251DEG 15KT 3780 10640
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, Jul 26, 2:25 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
225 PM MDT Wed Jul 26 2023
COZ084-085-262100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
225 PM MDT Wed Jul 26 2023
...Strong thunderstorms will impact portions of northeastern El Paso
County through 300 PM MDT...
At 225 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elbert to 8 miles northeast of Black
Forest to Gleneagle. Movement was east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northern Colorado Springs, Monument, Air Force Academy, Calhan, Black
Forest, Peyton and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3899 10426 3895 10473 3904 10491 3913 10477
3913 10418
TIME...MOT...LOC 2025Z 271DEG 8KT 3919 10450 3912 10462 3906 10480
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Jul 26, 2:39 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
239 PM MDT Wed Jul 26 2023
COZ088-262115-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
239 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of central Las Animas
County through 315 PM MDT...
At 239 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, or 25 miles northeast of Trinidad, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyrone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3747 10439 3754 10439 3765 10407 3740 10407
TIME...MOT...LOC 2039Z 265DEG 16KT 3751 10430
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Jul 26, 2:57 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Wed Jul 26 2023
COZ084-085-262130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
257 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of north central El
Paso County through 330 PM MDT...
At 257 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 17 miles northeast of Colorado Springs, moving
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3900 10466 3908 10461 3902 10438 3887 10451
TIME...MOT...LOC 2057Z 295DEG 14KT 3902 10459
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Jul 26, 3:18 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
318 PM MDT Wed Jul 26 2023
COZ088-094-262145-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
318 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of central Las Animas
County through 345 PM MDT...
At 318 PM MDT, Doppler radar was tracking a strong thunderstorm over
Tyrone, or 23 miles northeast of Trinidad, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyrone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3740 10428 3748 10425 3747 10397 3728 10412
TIME...MOT...LOC 2118Z 291DEG 11KT 3742 10421
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 25, 6:30 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Jul 25, 7:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 25, 8:07 PM MDT | Special Weather Statement | PUB | Teller | 38 min |
| Jul 25, 8:14 PM MDT | Special Weather Statement | PUB | Kiowa | 31 min |
| Jul 25, 8:41 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jul 26, 1:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 26, 1:27 PM MDT | Special Weather Statement | PUB | Saguache | 33 min |
| Jul 26, 2:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 26, 2:39 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 26, 2:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| Jul 26, 2:57 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 26, 3:18 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jul 26, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| Jul 26, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 26, 4:54 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| Jul 26, 5:16 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jul 26, 5:58 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.